# SDR 2001UALA01363

- Difficulty date: July 13, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N320UA
- Make and model: Boeing 737322
- Aircraft serial: 23952
- Aircraft time: 41,562 hours, 22,213 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT FWD DOOR CUTOUT STA 295.5 AT FLOOR LEVEL HAS SMALL CRACK.  MAJOR REPAIR ACCOMPLISHED.INSTALLED ANGLE DOUBLER.
